GRS to present at 2014 ASHA Convention in Orlando

Genesis Rehab Services is proud of our employees who were selected to present at the annual 2014 ASHA Convention in Orlando, Florida from November 20-22, 2014. We honor and thank these team members for their commitment to their profession and for their willingness to share their clinical knowledge.

 

If you plan to attend the 2014 ASHA Convention, we hope you’ll participate in one of the following sessions facilitated or co-facilitated by a member of the GRS team:


Thursday, November 20th


Topic Area: Language Disorders in Adults
Session Number: 8032 Poster Board 277
Title: Functional Evaluation & Treatment of Persons With Dementia in the Long-Term-Care Setting
Session Format: Poster
Time: 11:00 AM ─ 12:30 PM
Author(s): Jeanne Copeland, SLP, Assistant Program Manager



Topic Area: Business, Management, Telepractice, and Professional Issues

Session Number: 1101
Title: A Platform for Clinical Engagement—The Speech-Language Pathology Forum
Session Format: Seminar, 1 hour
Time: 3:00 PM ─ 4:00 PM
Author(s): Mary Lea Habegger, Clinical Specialist, SLP
Alla Onitskansky, Director of Clinical Operations, PT

Trish Gusick, Program Manager, SLP

Sarah Stark, Program Manager, SLP



Topic Area: Business, Management, Telepractice, and Professional Issues

Session Number: 1194

Title: New Age SLP Practice: Science & Learning

Session Format: Seminar, 1 hour

Time: 6:30 PM ─ 7:30 PM

Author(s): Joanne Wisely,Vice President of Regulatory Administration and Compliance, SLP

Kathleen Usher, Director—Regulatory Affairs, SLP

Heather Pazak, Regulatory Specialist, SLP


 

Topic Area: Swallowing and Swallowing Disorders

Session Number: 1220

Title: Boot Camp for Swallowing Treatment: A New Service Delivery Model

Session Format: Seminar, 1 hour

Time: 6:30 PM ─ 7:30 PM

Author(s): Akila Rajappa, SLP at GRS and doctoral student at Teachers College, Columbia University

Cagla Kantarcigil, SLP doctoral student, Teachers College, Columbia University

Elise Wagner, Asst. Dir., Edward D. Mysak Clinic for Comm. Disorders, Teachers Coll, Columbia University

Kathleen Youse, Dir., Edward D. Mysak Clinic for Comm. Disorders, Teachers Coll, Columbia University

Georgia Malandraki, Dir. of Swallowing, Voice and Neuroimaging Laboratory (SVN), Teachers Coll, 

                Columbia University


Friday, November 21st


Topic Area: Language Disorders in Adults
Session Number: 1329
Title: Mild Cognitive Impairment: An Interdisciplinary Approach to Identification & Intervention
Session Format: Seminar, 2 hours
Time: 8:00 AM ─ 10:00 AM
Author(s): Dr. Paul Cass, Vice President and Medical Director

Sandra Christos, Clinical Specialist, SLP


Topic Area: Business, Management, Telepractice, and Professional Issues
Session Number: 7326 Poster Board 158
Title: Speech-Language Pathology In a Changing Healthcare Environment: Facing the Future
Session Format: Poster
Time: 10:00 AM - 11:30 AM
Author(s): Susan Chapman, Director of Clinical Operations, SLP

Nancy Roberts, Senior Area Director, SLP

Sandra Christos, Clinical Specialist, SLP

Erin Knoepfel, Director of Clinical ServicesSLP

Dr. Paul Cass, Vice President and Medical Director
Amy Tipton, Vice President of OperationsTerritory 4, SLP

Garry Pezzano, Senior Vice PresidentClinical Practice, SLP



Saturday, November 22nd


Topic Area: Business, Management, Telepractice, and Professional Issues

Session Number: 1703

Title: Everything Old Is New Again

Session Format: Seminar, 1 hour

Time: 1:00 PM ─ 2:00 PM

Author(s): Joanne Wisely, Vice President of Regulatory Administration and Compliance, SLP

co-presented with Lisa Milliken, Director of Compliance & Education for Synergy Care, SLP

 

Topic Area: Business, Management, Telepractice, and Professional Issues

Session Number: 1754

Title: New Age SLP: Learning & Practice

Session Format: Seminar, 1 hour

Time: 2:30 PM ─ 3:30 PM

Author(s): Joanne Wisely,Vice President of Regulatory Administration and Compliance, SLP

Kathleen Usher, DirectorRegulatory Affairs, SLP

Heather Pazak, Regulatory Specialist, SLP


 

Topic Area: Business, Management, Telepractice, and Professional Issues
Session Number: 1799
Title: Surviving & Thriving in Geriatric Practice
Session Format: Seminar, 1 hour
Time: 4:00 PM ─ 5:00 PM
Author(s): Erin Knoepfel, Director of Clinical ServicesSLP

Alison Brothers, Director of Clinical Operations, SLP



For more information about the 2014 ASHA Convention, click here or visit http://www.asha.org/events/convention.

.